# SDR CA051024009

- Difficulty date: October 24, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3T*
- System (JASC): 2730 · Elevator Control System
- Part: Rib
- Part number: C6TE102627
- Condition: Mismanufactured
- Location: Elevator
- Component: Elevator
- Component part number: C6TE10055
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART NOT TO LIMITS PROVIDED BY MANUFACTURER.  ANGLE AND DIMENSIONS NOT TO THE SPECS ON THE MYLAR.  MATERIAL TYPE AND THICKNESS ARE CORRECT.
